# SDR 9JLA2021080527037

- Difficulty date: July 12, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 5,016 hours, 3,967 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BG1
- Part serial: 23135
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE ANGLE OF ATTACK INDICATOR (AOA) WAS INOP. OPERATIONS CONTINUED MEL DEFERRAL. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND A FAULT WITH THE RIGHT STALL WARNING COMPUTER. THE COMPUTER WAS REMOVED AND A SERVICEABLE COMPUTER WAS INSTALLED. OPERATIONS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
